# SDR 951141

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: General aviation
- Aircraft: N3262M
- Make and model: Cessna 550
- Aircraft serial: 5500652
- Aircraft time: 6,072 hours, 4,086 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124F0016CL0532
- Condition: Burst
- Location: Hyd Pump
- Part time: 2,572 hours, 2,153 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BOTH THE HYDRAULIC FLOW LIGHTS AND THE HYDRAULIC RESERVEOIR LOW LEVEL LIGHT ILLUMNINATED. FOUND THE PRESSURE LINE FROM THE NR 1 HYDRAULIC PUMP BURST APPROX. 18 INCHES FROM THE PUMP. THERE WERE NO CHAFF MARKS ON THE HOSE, SUSPECT INTERNAL FAILURE OF THE HOSE. THE INCIDENT IS STILL UNDER INVESTIGATION.
